# SDR SWIA202008252061

- Difficulty date: July 25, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER CLEAT AT FS333.00 STR21R.   REMOVED DAMAGED CLEAT  PER SRM 51-42-06-001-001-A01, LOCATED AND DRILLED NEW CLEAT  PN SH670-32605-1 , PER SRM, INSTALLED NEW CLEAT PER SRM .
